# SDR IPXA201806040261

- Difficulty date: May 22, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A5381263570096
- Condition: Damaged
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME 47 SPLICE FITTING HOLE B HAD DAMAGE ON THE OTBD FACE AT THE 5 O'CLOCK POSITION.  REMOVED AND REPLACED THE  FRAAME SPLICE IAW DWG R53810423, REV B.
